PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 1 | 11-19
Tytuł artykułu

Semilattices with sectional mappings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider join-semilattices with 1 where for every element p a mapping on the interval [p,1] is defined; these mappings are called sectional mappings and such structures are called semilattices with sectional mappings. We assign to every semilattice with sectional mappings a binary operation which enables us to classify the cases where the sectional mappings are involutions and / or antitone mappings. The paper generalizes results of [3] and [4], and there are also some connections to [1].
Rocznik
Tom
27
Numer
1
Strony
11-19
Opis fizyczny
Daty
wydano
2007
otrzymano
2006-02-16
poprawiono
2006-04-27
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University of Olomouc Tomkova 40, 779 00 Olomouc, Czech Republic
  • Institute of Discrete Mathematics and Geometry, Vienna University of Technology, Wiedner Hauptstraße 8-10/104, 1040 Wien, Austria
Bibliografia
  • [1] J.C. Abbott, Semi-Boolean algebras, Matem. Vestnik 4 (1967), 177-198.
  • [2] I. Chajda, G. Eigenthaler and H. Länger, Congruence Classes in Universal Algebra, Heldermann Verlag, Lemgo 2003, pp. 217.
  • [3] I. Chajda and P. Emanovský, Bounded lattices with antitone involutions and properties of MV-algebras, Discussiones Mathem., General Algebra and Appl. 24 (1) (2004), 31-42.
  • [4] I. Chajda, R. Halaš and J. Kühr, Distributive lattices with sectionally antitone involutions, Acta Sci. Math. (Szeged) 71 (2005), 19-33.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1115
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.